# SDR DALA2024011100514

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR. CORRECTIVE ACTION: COMPLIED WITH PRI 614061-14, VALIDATED ER/A 614061-14 MATCHES PRI 614061-14. EXISTING REPAIR INSTALLED PER A330 SRM 57-40-00, FIGURE 203, WHICH IS CURRENTLY A330 SRM 57-40-00-300-008. REPAIR IS INSTALLED BETWEEN WFX 17315AND 17680; THEREFORE, REPAIR IS CONSIDERED AS CATEGORY A. RII INSPECTION COMPLETE. (0149322)
